# SDR VQI2014F00015

- Difficulty date: May 28, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 3670
- Aircraft time: 13,524 hours, 4,061 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005100740
- Condition: Chafed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN ECAM GREEN SYS LOW QUANTITY.  FLIGHT CREW FOLLOWED FCOM PROCEDURES AND DECISION WAS MADE TO DIVERT AND DECLARED AN EMERGENCY.  ACFT  LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER POWER.  MAINTENANCE TROUBLESHOT LEAK TO NR 1 ENGINE PYLON. FOUND HYDRAULIC LINE CHAFED AND LEAKING.  HYDRAULIC LINE REPLACED IAW AMM 29-11-49-000-008-A AND AIRCRAFT WAS RETURNED TO SERVICE.
